# SDR AWXA0000909

- Difficulty date: November 20, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 42,268 hours, 31,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 65457795
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 344 STR 11R FRAME TO STR TIE CLIP IS CRACKED.  REMOVED STR TIE CLIP IAW SRM 51-40-02; FABBED REPLACEMENT CLIP IAW 51-20-02; INSTALLED CLIP IAW 51-40-02 AND 51-20-05.
